# SDR ASAA0781856

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910043510
- Condition: Gouged
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B VANE GOUGED ON UPPER SURFACE 68 INCHES FROM O/B END.  PREPAIRED DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED IAW SRM 51-70-2 PG 23 PARA 18B AND 51-70-2 FIG 12.
